Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Cold, cough, post nasal drip, chills, sweating, abdominal pain. Taking expectorant. Cure?

Hi 30 yr old male -- experiencing the end of a cold with cough -- was taking an expectorant + couh suppresant + decongestant . Still have some post-nasal drip . Last night, had nighttime feeling chills but yet sweating under covers. Woke up have lower right hand abdominal pain . Massive headache as well. Whats up? Nothing major in medical history....
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
Do use xylometazoline for this along with betamethasone nasall spray, take antibiotics and antipyretics like ibuprefen ,drink plenty of water avoid oily foods and soft drinks .you should do gargles and take some green tea I recommend to have a proper clinical examination.
Hope it helps
Wishing a speedy recovery
Dr imran
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor